Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Cohen-Macaulay algebraic monoids


Author: Lex E. Renner
Journal: Proc. Amer. Math. Soc. 89 (1983), 574-578
MSC: Primary 20M99; Secondary 14M05
DOI: https://doi.org/10.1090/S0002-9939-1983-0718975-X
MathSciNet review: 718975
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ E$ be an irreducible, normal, algebraic monoid with group of units $ G = {\text{G}}{{\text{l}}_2}(K)$, $ {\text{S}}{{\text{l}}_2}(K) \times {K^*}$ or $ {\text{PG}}{{\text{l}}_2}(K) \times {K^*}$. Then $ E$ is a Cohen-Macaulay algebraic variety.


References [Enhancements On Off] (What's this?)

  • [1] N. Bourbaki, Commutative algebra, Hermann, Paris, 1972. MR 0360549 (50:12997)
  • [2] M. Hochster, Rings of invariants of tori, Cohen-Macaulay rings generated by monomials, and polytopes, Ann. of Math. (2) 96 (1972), 318-337. MR 0304376 (46:3511)
  • [3] M. Putcha, On linear algebraic semigroups, Trans. Amer. Math. Soc. 259 (1980), 457-469. MR 567091 (81i:20087)
  • [4] -, On linear algebraic semigroups. II, Trans. Amer. Math. Soc. 259 (1980), 471-491.
  • [5] -, Green's relation on a connected algebraic monoid, Linear and Multilinear Algebra 12 (1982), 205-214. MR 678826 (84c:20084)
  • [6] -, Linear algebraic semigroups, Semigroup Forum 22 (1981), 287-309. MR 619186 (82g:20108)
  • [7] -, A semigroup approach to linear algebraic groups, J. Algebra 80 (1983), 164-185. MR 690712 (84j:20045)
  • [8] L. Renner, Algebraic monoids, Thesis, University of British Columbia, Vancouver, 1982.
  • [9] -, Classification of semisimple rank one monoids (to appear).
  • [10] -, Reductive monoids are von Neumann regular (to appear).
  • [11] P. Roberts, Abelian extensions of regular local rings, Proc. Amer. Math. Soc. 78 (1980), 307-310. MR 553363 (81a:13017)
  • [12] J. Serre, Algèbre locale, Lecture Notes in Math., vol. 11, Springer-Verlag, Berlin, 1966.
  • [13] W. Waterhouse, Introduction to affine group schemes, Graduate Texts in Math., vol. 66. Springer-Verlag, Berlin, 1979. MR 547117 (82e:14003)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20M99, 14M05

Retrieve articles in all journals with MSC: 20M99, 14M05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0718975-X
Keywords: Algebraic monoid, Cohen-Macaulay, $ D$-group
Article copyright: © Copyright 1983 American Mathematical Society

American Mathematical Society